University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Melbourne, I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 24.

Article

Melbourne, I and Toeroek, A (2012) Convergence of moments for Axiom A and non-uniformly hyperbolic flows ERGODIC THEORY AND DYNAMICAL SYSTEMS, 32 (3). 1091 - 1100. ISSN 0143-3857

Melbourne, I, Nitica, V and Toeroek, A (2012) Transitivity of Heisenberg group extensions of hyperbolic systems ERGODIC THEORY AND DYNAMICAL SYSTEMS, 32 (1). 223 - 235. ISSN 0143-3857

Melbourne, I and Terhesiu, D (2011) Operator renewal theory and mixing rates for dynamical systems with infinite measure Inventiones Mathematicae, 189 (1). 61 - 110. ISSN 0020-9910

Melbourne, I and Stuart, AM (2011) A note on diffusion limits of chaotic skew-product flows NONLINEARITY, 24 (4). 1361 - 1367. ISSN 0951-7715

Melbourne, I, Nitica, V and Torok, A (2009) Transitivity of Euclidean-type extensions of hyperbolic systems ERGODIC THEORY AND DYNAMICAL SYSTEMS, 29. 1585 - 1602. ISSN 0143-3857

Gottwald, GA and Melbourne, I (2009) On the validity of the 0-1 test for chaos NONLINEARITY, 22 (6). 1367 - 1382. ISSN 0951-7715

Melbourne, I and Nicol, M (2009) A VECTOR-VALUED ALMOST SURE INVARIANCE PRINCIPLE FOR HYPERBOLIC DYNAMICAL SYSTEMS ANNALS OF PROBABILITY, 37 (2). 478 - 505. ISSN 0091-1798

Melbourne, I (2009) Decay of correlations for slowly mixing flows PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 98. 163 - 190. ISSN 0024-6115

Melbourne, I (2009) LARGE AND MODERATE DEVIATIONS FOR SLOWLY MIXING DYNAMICAL SYSTEMS P AM MATH SOC, 137 (5). 1735 - 1741. ISSN 0002-9939

Gottwald, GA and Melbourne, I (2009) On the Implementation of the 0-1 Test for Chaos SIAM J APPL DYN SYST, 8 (1). 129 - 145. ISSN 1536-0040

Balint, P and Melbourne, I (2008) Decay of Correlations and Invariance Principles for Dispersing Billiards with Cusps, and Related Planar Billiard Flows JOURNAL OF STATISTICAL PHYSICS, 133 (3). 435 - 447. ISSN 0022-4715

Gottwald, GA and Melbourne, I (2008) Comment on "Reliability of the 0-1 test for chaos" PHYSICAL REVIEW E, 77 (2). ? - ?. ISSN 1539-3755

Gottwald, G A and Melbourne, I (2008) Comment on "Reliability of the 0-1 Test for Chaos" Physical Review E, 77 (2). ISSN 1539-3755

Melbourne, I and Nicol, M (2008) Large deviations for nonuniformly hyperbolic systems TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360 (12). 6661 - 6676. ISSN 0002-9947

Melbourne, I and Gottwald, GA (2008) Power spectra for deterministic chaotic dynamical systems NONLINEARITY, 21 (1). 179 - 189. ISSN 0951-7715

Chan, D and Melbourne, I (2007) A geometric characterisation of resonance in Hopf bifurcation from relative equilibria PHYSICA D-NONLINEAR PHENOMENA, 234 (2). 98 - 104. ISSN 0167-2789

Field, M, Melbourne, I and Torok, A (2007) Stability of mixing and rapid mixing for hyperbolic flows ANNALS OF MATHEMATICS, 166 (1). 269 - 291. ISSN 0003-486X

Bruin, H, Demers, M and Melbourne, I (2007) Existence and convergence properties of physical measures for certain dynamical systems with holes Ergodic Theory and Dynamical Systems, 30 (3). 687 - 728. ISSN 0143-3857 (Unpublished)

Falconer, I, Gottwald, GA, Melbourne, I and Wormnes, K (2007) Application of the 0-1 test for chaos to experimental data SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 6 (2). 395 - 402. ISSN 1536-0040

Aston, PJ and Melbourne, I (2006) Lyapunov exponents of symmetric attractors NONLINEARITY, 19 (10). 2455 - 2466. ISSN 0951-7715

Melbourne, I and Windsor, A (2005) A C-infinity Diffeomorphism with Infinitely Many Intermingled Basins Ergodic Theory and Dynamical Systems, 25 (06). ISSN 0143-3857

Field, M, Melbourne, I and Torok, A (2005) Stable Ergodicity for Smooth Compact Lie Group Extensions of Hyperbolic Basic Sets Ergodic Theory and Dynamical Systems, 25 (2). ISSN 0143-3857

Bruin, H, Holland, M and Melbourne, I (2005) Subexponential Decay of Correlations for Compact Group Extensions of Non-Uniformly Expanding Systems Ergodic Theory and Dynamical Systems, 25 (06). ISSN 0143-3857

Lamb, JSW, Melbourne, I and Wulff, C (2003) Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions JOURNAL OF DIFFERENTIAL EQUATIONS, 191 (2). 377 - 407. ISSN 0022-0396

This list was generated on Wed Oct 1 21:10:07 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800